# SDR CA010924005

- Difficulty date: September 8, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2L9
- Aircraft time: 52,803 hours, 26,184 cycles
- Engine: Pwa JT8D17A
- System (JASC): 3170 · Automatic Data
- Part: Computer
- Part number: HG480B13
- Condition: Failed
- Location: Central Air Data
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT AUTO PILOT DISENGAGED, TCAS, GROUND PROXIMITY, MACH TRIM, ALTITUDE ALERT, TOTAL AIR TEMPERATURE AND ENGINE PRESSURE RATIO GAUGES FAILED. CENTRAL AIR DATA COMPUTER (CADC) RESET BUT DID NOT FIX PROBLEM AIRCRAFT RETURNED TO YYZ. CADC REPLACED AS PRE AIRCRAFT MAINTENANCE MANUAL 34-12-00 & 34-12-11.
